# SDR SIMA20210221002

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,856 hours, 43,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT HAS BROKEN WIRE.  C/A-INSTALLED SPLICE TO SERVICE DOOR EMERGENCY LIGHT IAW SWPM 20-21-00.  OPC GOOD.  END.
